Remote Access Representation Theory
Green Open Access

Representation Theory

ISSN 1088-4165

 

 

A canonical dimension estimate for non-split semisimple $ p$-adic Lie groups


Authors: Konstantin Ardakov and Christian Johansson
Journal: Represent. Theory 20 (2016), 128-138
MSC (2010): Primary 11F85, 16S99, 22E50
Published electronically: February 18, 2016
MathSciNet review: 3461051
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that the canonical dimension of an admissible Banach space or a locally analytic representation of an arbitrary semisimple $ p$-adic Lie group is either zero or at least half the dimension of a non-zero coadjoint orbit. This extends the results of Ardakov, Wadsley, and Schmidt in the split semisimple case.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Representation Theory of the American Mathematical Society with MSC (2010): 11F85, 16S99, 22E50

Retrieve articles in all journals with MSC (2010): 11F85, 16S99, 22E50


Additional Information

Konstantin Ardakov
Affiliation: School of Mathematical Sciences, University of Nottingham, University Park, Nottingham NG7 2RD, United Kingdom
Email: ardakov@maths.ox.ac.uk

Christian Johansson
Affiliation: School of Mathematics, Institute for Advanced Study, Einstein Drive, Princeton, New Jersey 08540
Email: johansson@math.ias.edu

DOI: https://doi.org/10.1090/ert/479
Keywords: $p$-adic Banach space representations, locally analytic representations, canonical dimension
Received by editor(s): July 6, 2015
Received by editor(s) in revised form: December 31, 2015
Published electronically: February 18, 2016
Article copyright: © Copyright 2016 American Mathematical Society